RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 2, Pages 52–64 (Mi ppi11)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Uniqueness of Some Optimal Superimposed Codes

S. Honga, Kim Hyun Kwanga, S. N. Kapralovb, Oh Dong Yeolc

a Pohang University of Science and Technology
b Technical University of Gabrovo
c Korea Advanced Institute of Science and Technology

Abstract: Four new results on the uniqueness of optimal superimposed codes are presented, namely, the uniqueness of $(w,r)$ superimposed codes of size $N\times T$ with $\displaystyle N=\binom{w+r+1}w$ and $T=w+r+1$ and the uniqueness of $(2,2)$ superimposed codes of size $18\times9$, $(2,2)$ superimposed codes of size $14\times7$, and $(3,3)$ superimposed codes of size $66\times11$.

Full text: PDF file (1482 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:2, 113–123

Bibliographic databases:

UDC: 621.391.15
Received: 15.09.2006
Revised: 16.01.2007

Citation: S. Hong, Kim Hyun Kwang, S. N. Kapralov, Oh Dong Yeol, “Uniqueness of Some Optimal Superimposed Codes”, Probl. Peredachi Inf., 43:2 (2007), 52–64; Problems Inform. Transmission, 43:2 (2007), 113–123

Citation in format AMSBIB
\Bibitem{HonKimKap07}
\by S.~Hong, Kim Hyun Kwang, S.~N.~Kapralov, Oh Dong Yeol
\paper Uniqueness of Some Optimal Superimposed Codes
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 2
\pages 52--64
\mathnet{http://mi.mathnet.ru/ppi11}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333856}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 2
\pages 113--123
\crossref{https://doi.org/10.1134/S0032946007020044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547402978}


Linking options:
  • http://mi.mathnet.ru/eng/ppi11
  • http://mi.mathnet.ru/eng/ppi/v43/i2/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang Y., You Ch., Zhu X., “Half-mode Substrate Integrated Waveguide (HMSIW) Directional Filter with Complementary Split Ring Resonator (CSRR)”, Apmc: 2009 Asia Pacific Microwave Conference, 2009, 2542–2544  crossref  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:287
    Full text:61
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020